Skip to main content

Lund University Publications

LUND UNIVERSITY LIBRARIES

Multilinear forms of Hilbert type and some other distinguished forms

Cobos, Fernando ; Kühn, Thomas and Peetre, Jaak LU (2006) In Integral Equations and Operator Theory 56(1). p.57-70
Abstract
We give some new examples of bounded multilinear forms on the Hilbert spaces l(2) and L-2(0, infinity). We characterize those which are compact or Hilbert-Schmidt. In particular, we study m-linear forms (m >= 3) on l(2) which can be regarded as the multilinear analogue of the famous Hilbert matrix. We also determine the norm of the permanent on K-n, where K = R or C.
Please use this url to cite or link to this publication:
author
; and
organization
publishing date
type
Contribution to journal
publication status
published
subject
keywords
infinity), forms on L-2(0, multilinear forms of the type of the Hilbert matrix, distinguished, norm of the permanent
in
Integral Equations and Operator Theory
volume
56
issue
1
pages
57 - 70
publisher
Springer
external identifiers
  • wos:000240516300003
  • scopus:33748324606
ISSN
1420-8989
DOI
10.1007/s00020-005-1412-2
language
English
LU publication?
yes
id
21ceb878-eb0b-4c56-bbb9-a645173e188d (old id 393082)
date added to LUP
2016-04-01 15:43:44
date last changed
2021-02-17 01:40:31
@article{21ceb878-eb0b-4c56-bbb9-a645173e188d,
  abstract     = {We give some new examples of bounded multilinear forms on the Hilbert spaces l(2) and L-2(0, infinity). We characterize those which are compact or Hilbert-Schmidt. In particular, we study m-linear forms (m >= 3) on l(2) which can be regarded as the multilinear analogue of the famous Hilbert matrix. We also determine the norm of the permanent on K-n, where K = R or C.},
  author       = {Cobos, Fernando and Kühn, Thomas and Peetre, Jaak},
  issn         = {1420-8989},
  language     = {eng},
  number       = {1},
  pages        = {57--70},
  publisher    = {Springer},
  series       = {Integral Equations and Operator Theory},
  title        = {Multilinear forms of Hilbert type and some other distinguished forms},
  url          = {http://dx.doi.org/10.1007/s00020-005-1412-2},
  doi          = {10.1007/s00020-005-1412-2},
  volume       = {56},
  year         = {2006},
}